Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Vaginal odor, milky white vaginal discharge, cramps, shaking. Taking ovule for bacterial vaginosis. Treatment?

Hi Dr. I went to the GP yesterday with vaginal odor and milky white vaginal discharge . The Doc gave me a gyno-travogen ovule 600mg. Treatment for bacterial vaginosis . I inserted the ovule at around 5am. During the day I started getting mild cramps . By 530pm my cramps had become so bad I could not stand for longer than a few minutes without my legs shaking. It is now 335am and the cramps have not subsided. Is this normal? Or should I go to the 24hr clinic? Kind regards.
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Cramps are not because of GYNO TRAVOGEN ovule you used.
These cramps may be because of your impending menstrual periods.
Since you are in great pain,I advise you to go to ER and get an injectable pain killer.
There is nothing to worry.
Your symptoms should settle soon.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor